# SDR SIMA20150522004

- Difficulty date: May 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,871 hours, 34,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP HAS BROKEN WIRES.  R & R LT NR 1 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE BOW 192974 FOR FINAL INSTALLATION & OPERATIONAL TEST.
